# SDR 96ZZZX274

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410MA
- Make and model: Cessna 441
- Aircraft serial: 4410254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Box
- Part number: 571812041
- Condition: Malfunction
- Location: Mlg Annunciator
- Part time: 4,528 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, PILOT SELECTED GEAR DOWN.  GEAR CAME DOWN, THREE GREEN LIGHTS CAME ON, RED GEAR UNSAFE LIGHT ILLUMINATED AND MANY ANNUNCIATOR WARNING LIGHTS CAME ON.  PILOT ELECTED TO BLOW GEAR DOWN, AND AN UNEVENTFUL LANDING WAS MADE.  TROUBLESHOT MALFUNCTION TO ANNOUNCE LOGIC BOX RESISTOR R26 WAS FOUND OPEN.  IT IS SUSPECTED THAT THE RESISTOR WENT TO LOW OHMS BEFORE GOING OPEN CAUSING ALL NEGATIVE SEEKING LIGHTS TO ILLUMINATE, INCLUDING GEAR UNSAFE LIGHT.
